# SDR QXEA200700454

- Difficulty date: March 25, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,463 hours, 14,546 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Damaged
- Location: Prop Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2495: PROP DEICE CAUTION ILLUMINATED IN THE CLIMB.  RAN THE CHECKLIST.  LIGHT BACK ON AFTER RESET (ILLUMINATED WHEN NR 1 PROP ENERGIZED).  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP NR 6 BLADE DEICE WIRING HARNESS IAW AMM TASK 61-10-06-000-805 AND 61-10-06-400-805.  FUNCTIONAL TEST OF THE PROP DEICE SYSTEM CHECKS GOOD IAW AMM TASK 30-61-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
